# SDR DL76S040576

- Difficulty date: June 18, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 52,043 hours, 25,060 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: BLADE
- Part serial: DL273
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FOUND ON ARRIVAL NR 3 MAIN TIRE WITHOUT TREAD.  PERFORMED TIRE TREAD CONDITIONAL INSPECTION AND REPLACED TIRE PER AMM.
